# SDR ASAA0956188

- Difficulty date: July 8, 2009
- Submitted: July 13, 2009
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 10,861 hours, 3,310 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 6225132633
- Part serial: 16G1GR
- Condition: Defective
- Location: Weather Radar
- Part time: 226 hours, 65 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WX RADAR HAS A "SLICING" EFFECT ON RADAR SCREEN, LOOKS LIKE SEVERAL PIECES OF PIZZA SLICES.  WX+T MODE ALSO HAS THE SAME PROBLEM.  COULD NOT VERIFY DEFECT ON GROUND.  REMOVED & REPLACED WX RADAR RT REF MM 34 43 41.  ADM PITOT QD REQ'S INSPECTION.  INSPECTED ADM QD LINE NO DISCREPANCIES NOTES.  GROUND VERIFICATION CK GOOD REF MM 34 43 41.  VERIFICATION FLIGHT SUCCESSFUL OPS NORMAL.
